Estrace


#1

My RE is having me take Estrace after ET… they are giving me headaches… has anyone ever taken Estrace before? Do they headaches get better?


#2

I have taken Estrace…they never gave me headaches. I am surprised he is having you take it after ET. It’s estrogen to help thicken lining, which should be done BEFORE ET. Good Luck with the headaches.


#3

I also take Estrace after ET. I don’t remember headaches… but it is possible? Estrogen going up and down causes some wonkiness.

I am not sure if it’s to prepare the lining actually, I think it’s to keep your E2 levels from falling too much between transfer and hopeful pregnancy.


#4

i took it after et never bugged me, but remember our hormones are all over … drink a ton of water it should help


#5

I was wondering the same thing. I’ve been taking Estrace for 14 days now for a FET and at about the 11 day mark I started getting headaches and super tired. You’re not alone.


#6

Thank you for all your responses. I will start drinking copious amounts of water. I looked Estrace up on drugs.com and it does say it causes headaches… I was just curious if it goes away once my system is saturated in it.


#7

[quote=essemkay]I didn’t take estrace after ET, but I did take it on one of my IUI cycles and it also gave me a horrible headache. The good news is that the headache only lasted for two days.

Good luck!:babydust::babydust:[/quote]
Oh thank goodness!